-
1
-
-
4243167841
-
Algorithms for on-line bin-packing problems with cardinality constraints
-
L. BABEL, B. CHEN, H. KELLERER, AND V. KOTOV, Algorithms for on-line bin-packing problems with cardinality constraints, Discrete Appl. Math., 143 (2004), pp. 238-251.
-
(2004)
Discrete Appl. Math
, vol.143
, pp. 238-251
-
-
BABEL, L.1
CHEN, B.2
KELLERER, H.3
KOTOV, V.4
-
2
-
-
0037314598
-
Approximation schemes for ordered vector packing problems
-
A. CAPRARA, H. KELLERER, AND U. PFERSCHY, Approximation schemes for ordered vector packing problems, Naval Research Logistics, 92 (2003), pp. 58-69.
-
(2003)
Naval Research Logistics
, vol.92
, pp. 58-69
-
-
CAPRARA, A.1
KELLERER, H.2
PFERSCHY, U.3
-
3
-
-
0002026363
-
Approximation algorithms for bin packing: A survey
-
D. Hochbaum, ed, PWS Publishing Company, Boston
-
E. G. COFFMAN, M. R. GAREY, AND D. S. JOHNSON, Approximation algorithms for bin packing: A survey, in Approximation Algorithms, D. Hochbaum, ed., PWS Publishing Company, Boston, 1997, pp. 46-93.
-
(1997)
Approximation Algorithms
, pp. 46-93
-
-
COFFMAN, E.G.1
GAREY, M.R.2
JOHNSON, D.S.3
-
4
-
-
0024898776
-
An online algorithm for variable-sized bin packing
-
J. CSIRIK, An online algorithm for variable-sized bin packing, Acta Inform., 26 (1989), pp. 697-709.
-
(1989)
Acta Inform
, vol.26
, pp. 697-709
-
-
CSIRIK, J.1
-
5
-
-
84958955366
-
On-line packing and covering problems
-
Online Algorithms: The State of the Art, A. Fiat and G. J. Woeginger, eds, Springer, NY
-
J. CSIRIK AND G. J. WOEGINGER, On-line packing and covering problems, in Online Algorithms: The State of the Art, A. Fiat and G. J. Woeginger, eds., Lecture Notes in Comput. Sci. 1442, Springer, NY, 1998, pp. 147-177.
-
(1998)
Lecture Notes in Comput. Sci
, vol.1442
, pp. 147-177
-
-
CSIRIK, J.1
WOEGINGER, G.J.2
-
6
-
-
0036702182
-
Resource augmentation for online bounded space bin packing
-
J. CSIRIK AND G. J. WOEGINGER, Resource augmentation for online bounded space bin packing, J. Algorithms, 44 (2002), pp. 308-320.
-
(2002)
J. Algorithms
, vol.44
, pp. 308-320
-
-
CSIRIK, J.1
WOEGINGER, G.J.2
-
7
-
-
35048816456
-
On variable-sized multidimensional packing
-
Proceedings of the 12th Annual European Symposium on Algorithms ESA2004, Bergen, Norway, Springer, New York
-
L. EPSTEIN AND R. VAN STEE, On variable-sized multidimensional packing, in Proceedings of the 12th Annual European Symposium on Algorithms (ESA2004), Bergen, Norway, 2004, Lecture Notes in Comput. Sci. 3221, Springer, New York, 2004, pp. 287-298.
-
(2004)
Lecture Notes in Comput. Sci
, vol.3221
, pp. 287-298
-
-
EPSTEIN, L.1
VAN STEE, R.2
-
8
-
-
27144480077
-
Online bin packing with resource augmentation
-
Proceedings of the 2nd Workshop on Approximation and Online Algorithms WAOA, Bergen, Norway, Springer, New York, 2004
-
L. EPSTEIN AND R. VAN STEE, Online bin packing with resource augmentation, in Proceedings of the 2nd Workshop on Approximation and Online Algorithms (WAOA 2004), Bergen, Norway, 2004, Lecture Notes in Comput. Sci. 3351, Springer, New York, 2004, pp. 48-60.
-
(2004)
Lecture Notes in Comput. Sci
, vol.3351
, pp. 48-60
-
-
EPSTEIN, L.1
VAN STEE, R.2
-
9
-
-
1842540299
-
Optimal online bounded space multidimensional packing
-
New Orleans, LA, SIAM, Philadelphia
-
L. EPSTEIN AND R. VAN STEE, Optimal online bounded space multidimensional packing, in Proceedings of 15th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA'04), New Orleans, LA, 2004, SIAM, Philadelphia, 2004, pp. 207-216.
-
(2004)
Proceedings of 15th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA'04)
, pp. 207-216
-
-
EPSTEIN, L.1
VAN STEE, R.2
-
10
-
-
0022662085
-
Variable sized bin packing
-
D. K. FRIESEN AND M. A. LANGSTON, Variable sized bin packing, SIAM J. Comput., 15 (1986), pp. 222-230.
-
(1986)
SIAM J. Comput
, vol.15
, pp. 222-230
-
-
FRIESEN, D.K.1
LANGSTON, M.A.2
-
11
-
-
0016069667
-
Fast algorithms for bin packing
-
D. S. JOHNSON, Fast algorithms for bin packing, J. Comput. System Sci., 8 (1974), pp. 272-314.
-
(1974)
J. Comput. System Sci
, vol.8
, pp. 272-314
-
-
JOHNSON, D.S.1
-
12
-
-
0033477607
-
Cardinality constrained bin-packing problems
-
H. KELLERER AND U. PFERSCHY, Cardinality constrained bin-packing problems, Ann. Oper. Res., 92 (1999), pp. 335-348.
-
(1999)
Ann. Oper. Res
, vol.92
, pp. 335-348
-
-
KELLERER, H.1
PFERSCHY, U.2
-
13
-
-
0016561620
-
Analysis of several task-scheduling algorithms for a model of multiprogramming computer systems
-
K. L. KRAUSE, V. Y. SHEN, AND H. D. SCHWETMAN, Analysis of several task-scheduling algorithms for a model of multiprogramming computer systems, J. ACM, 22 (1975), pp. 522550.
-
(1975)
J. ACM
, vol.22
, pp. 522550
-
-
KRAUSE, K.L.1
SHEN, V.Y.2
SCHWETMAN, H.D.3
-
14
-
-
84976753472
-
Errata: Analysis of several taskscheduling algorithms for a model of multiprogramming computer systems
-
K. L. KRAUSE, V. Y. SHEN, AND H. D. SCHWETMAN, Errata: "Analysis of several taskscheduling algorithms for a model of multiprogramming computer systems, J. ACM, 24 (1977), pp. 527-527.
-
(1977)
J. ACM
, vol.24
, pp. 527-527
-
-
KRAUSE, K.L.1
SHEN, V.Y.2
SCHWETMAN, H.D.3
-
15
-
-
0022093691
-
A simple online bin packing algorithm
-
C. C. LEE AND D. T. LEE. A simple online bin packing algorithm, J. ACM, 32 (1985), pp. 562572.
-
(1985)
J. ACM
, vol.32
, pp. 562572
-
-
LEE, C.C.1
LEE, D.T.2
-
16
-
-
38249007373
-
Online bin packing in linear time
-
P. RAMANAN, D. J. BROWN, C. C. LEE, AND D. T. LEE, Online bin packing in linear time, J. Algorithms, 10 (1989), pp. 305-326.
-
(1989)
J. Algorithms
, vol.10
, pp. 305-326
-
-
RAMANAN, P.1
BROWN, D.J.2
LEE, C.C.3
LEE, D.T.4
-
17
-
-
0037487601
-
An optimal online algorithm for bounded space variable-sized bin packing
-
S. S. SEIDEN, An optimal online algorithm for bounded space variable-sized bin packing, SIAM J. Discrete Math., 14 (2001), pp. 458-470.
-
(2001)
SIAM J. Discrete Math
, vol.14
, pp. 458-470
-
-
SEIDEN, S.S.1
-
18
-
-
1842550851
-
On the online bin packing problem
-
S. S. SEIDEN, On the online bin packing problem, J. ACM, 49 (2002), pp. 640-671.
-
(2002)
J. ACM
, vol.49
, pp. 640-671
-
-
SEIDEN, S.S.1
-
19
-
-
0038624377
-
New bounds for variable-sized online bin packing
-
S. S. SEIDEN, R. VAN STEE, AND L. EPSTEIN, New bounds for variable-sized online bin packing, SIAM J. Comput., 32 (2003), pp. 455-469.
-
(2003)
SIAM J. Comput
, vol.32
, pp. 455-469
-
-
SEIDEN, S.S.1
VAN STEE, R.2
EPSTEIN, L.3
-
20
-
-
1842603084
-
The Performance of a Memory Allocation Algorithm
-
Technical Report 100, Princeton University, Princeton, NJ
-
J. D. ULLMAN, The Performance of a Memory Allocation Algorithm, Technical Report 100, Princeton University, Princeton, NJ, 1971.
-
(1971)
-
-
ULLMAN, J.D.1
-
21
-
-
0027112860
-
An improved lower bound for online bin packing algorithms
-
A. VAN VLIET, An improved lower bound for online bin packing algorithms, Inform. Process. Lett., 43 (1992), pp. 277-284.
-
(1992)
Inform. Process. Lett
, vol.43
, pp. 277-284
-
-
VAN VLIET, A.1
-
22
-
-
0041636803
-
Improved space for bounded-space, online bin packing
-
G. WOEGINGER, Improved space for bounded-space, online bin packing, SIAM J. Discrete Math., 6 (1993), pp. 575-581.
-
(1993)
SIAM J. Discrete Math
, vol.6
, pp. 575-581
-
-
WOEGINGER, G.1
-
23
-
-
0019005216
-
New algorithms for bin packing
-
A. C. C. YAO, New algorithms for bin packing, J. ACM, 27 (1980), pp. 207-227.
-
(1980)
J. ACM
, vol.27
, pp. 207-227
-
-
YAO, A.C.C.1
|